# SDR DHL2004806004

- Difficulty date: November 5, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0723E105P
- Part serial: 737065
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COURIER SEAT AT CABIN ENTRY AREA MISSING LIFE PRESERVER.  INSTALLED SERVICABLE VEST IN AFT COURIER SEAT IAW M/M 25-60-0 DATE CHECKED 10/4 RE-CHECK DUE 10/6.
